# SDR 2021F00101

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: General aviation
- Aircraft: N19KM
- Make and model: Raythn 390
- Aircraft serial: RB83
- Aircraft time: 3,989 hours, 3,959 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: W93224E
- Part serial: NSN
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FIRE LIGHT ON MFD AND RIGHT FIRE PUSH ANNUNCIATOR ILLUMINATED IN FLIGHT AND DID NOT EXTINGUISH.  THE DESCENT 100 MILES OUT FROM APA WAS WITH RIGHT ENGINE AT IDLE, WHICH HAD NO EFFECT.  ALL ENGINE INDICATORS SUCH AS OIL READINGS REMAINED NORMAL, SHOWING AN ABSENCE OF FIRE.  AFTER SHUTDOWN THE LIGHTS REMAINED ILLUMINATED.  (PILOTS WRITE UP.)    WHEN MAINTENANCE ARRIVED AT THE AIRCRAFT THE NEXT DAY.  ENGINE FIRE INDICATION SYSTEM OPERATIONAL CHECK PERFORMED AND PASSED.  WHEN CREW ARRIVED TO RUN THE ENGINES TECHNICIAN PERFORMED LEAK CHECK OF THE RH ENGINE BLEED AIR ENGINE SYSTEM.  FOUND EXCESSIVE LEAKAGE COMING FROM THE 'WIGGINS" CLAMP CONNECTING THE "Y" PIPES TOGETHER.  THE SEALS THAT WERE REPLACED TO REPAIR THE LEAK ARE PN W932-24E, REF 390 IPC, CHAP 75-10-00-01 ITEMS 95. AFTER THE SEALS WERE REPLACED WITH NEW PERFORMED ANOTHER ENGINE RUN TO 80-% WITH NO LEAKS DETECTED.  RECOMMEND ADDING INSPECTION AT ENGINE CHECK 1 INSPECTION TO RUN ENGINES TO 80% AND PERFORM ENGINE BLEED AIR SYSTEM LEAK CHECK.
